Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 6, Pages 1243–1245 (Mi dan26386)  

This article is cited in 15 scientific papers (total in 15 papers)

MATHEMATICS

On sliding optimal states

R. V. Gamkrelidze

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (487 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 06.12.1961

Citation: R. V. Gamkrelidze, “On sliding optimal states”, Dokl. Akad. Nauk SSSR, 143:6 (1962), 1243–1245

Citation in format AMSBIB
\Bibitem{Gam62}
\by R.~V.~Gamkrelidze
\paper On sliding optimal states
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 6
\pages 1243--1245
\mathnet{http://mi.mathnet.ru/dan26386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0137904}
\zmath{https://zbmath.org/?q=an:0131.32402}


Linking options:
  • http://mi.mathnet.ru/eng/dan26386
  • http://mi.mathnet.ru/eng/dan/v143/i6/p1243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Ioffe, V. M. Tikhomirov, “Duality of convex functions and extremum problems”, Russian Math. Surveys, 23:6 (1968), 53–124  mathnet  crossref  mathscinet  zmath
    2. R. V. Gamkrelidze, G. L. Kharatishvili, “Extremal problems in linear topological spaces”, Math. USSR-Izv., 3:4 (1969), 737–794  mathnet  crossref  mathscinet  zmath
    3. V. I. Arkin, V. L. Levin, “Convexity of values of vector integrals, theorems on measurable choice and variational problems”, Russian Math. Surveys, 27:3 (1972), 21–85  mathnet  crossref  mathscinet  zmath
    4. V. G. Boltyanskii, “The method of tents in the theory of extremal problems”, Russian Math. Surveys, 30:3 (1975), 1–54  mathnet  crossref  mathscinet  zmath
    5. A. V. Dmitruk, “Application of sliding mode method to optimal control problems with mixed constraints”, Funct. Anal. Appl., 10:3 (1976), 197–201  mathnet  crossref  mathscinet  zmath
    6. F. V. Guseinov, “On the question of extension of multidimensional variational problems”, Math. USSR-Izv., 28:1 (1987), 1–19  mathnet  crossref  mathscinet  zmath
    7. S. Ya. Serovaǐskiǐ, “Lower augmentation and extension of extremal problems”, Russian Math. (Iz. VUZ), 47:5 (2003), 28–38  mathnet  mathscinet  zmath
    8. V. I. Gurman, Ni Ming Kang, M. Yu. Ukhin, “Practical control optimization schemes based on the extension principle”, Autom. Remote Control, 67:4 (2006), 538–551  mathnet  crossref  mathscinet  zmath
    9. A. V. Dmitruk, “Approximation Theorem for a Nonlinear Control System with Sliding Modes”, Proc. Steklov Inst. Math., 256 (2007), 92–104  mathnet  crossref  mathscinet  zmath  elib  elib
    10. S. M. Aseev, K. O. Besov, A. V. Kryazhimskiy, “Infinite-horizon optimal control problems in economics”, Russian Math. Surveys, 67:2 (2012), 195–253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. B. M. Miller, E. Ya. Rubinovich, “Discontinuous solutions in the optimal control problems and their representation by singular space-time transformations”, Autom. Remote Control, 74:12 (2013), 1969–2006  mathnet  crossref  isi
    12. A. D. Ioffe, “On necessary conditions for a minimum”, J. Math. Sci., 217:6 (2016), 751–772  mathnet  crossref  mathscinet
    13. A. V. Dmitruk, N. P. Osmolovskii, “On the proof of Pontryagin's maximum principle by means of needle variations”, J. Math. Sci., 218:5 (2016), 581–598  mathnet  crossref  mathscinet
    14. E. R. Avakov, G. G. Magaril-Il'yaev, “Relaxation and controllability in optimal control problems”, Sb. Math., 208:5 (2017), 585–619  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    15. E. R. Avakov, G. G. Magaril-Il'yaev, “Gamkrelidze Convexification and Bogolyubov's Theorem”, Math. Notes, 107:4 (2020), 539–551  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:147
    Full text:84

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021